English Agenda & Presentations


Photo: Bogotá, Colombia - ATPS Latin America venue

The airline industry and travel companies have small profit margins. However, payments and fraud represent great opportunities for cost savings, as well as new sources of revenue in the multi-channel, international and cross-border markets in which they operate. The 6th "Airline & Travel Payments Summit Latin America" (ATPS) addressed these issues, challenges and opportunites, as well as how companies respond to them in innovative new ways. Scroll down this webpage to see the conference program.


To obtain the presentations from this event, click on the button above to "Sign Up for Conference Presentations" and the request those from the "2017 ATPS LatinoAmérica."

EVENT AGENDA

Wednesday, December 6th, 2017

3:45 - 6:00pm:
Pre-Conference Workshop on Alternative Forms of Payment
• What is an AFP and Why are they important?
• Regional AFP trends
• UATP’s AFP Solution for AFPs
• UATP’s Partners
• UATP AFP Process flow
• Why choose UATP to implement AFPs?

6:00 - 8:00pm:
Cocktail

Thursday, December 7th, 2017

9:00 - 9:30am:
Coffee, Networking and Registration

9:30 - 10:00am:
Introductions and Welcome Remarks
• Robson Rodrigues, Director, UATP

10:00 - 10:30am:
How IATA initiatives are reshaping the way you travel and pay for travel
• Jean-Charles Odele-Gruau, Director of Payments, IATA

10:30 - 11:00am:
The Future of Travel Fraud Prevention: staying ahead of fraud trends in travel
• Rodrigo Camacho, Head of Business Development, Nethone

11:00 - 11:30am:
Coffee Break & Networking

11:30am - 12:00pm:
You Thought Fraud Was Costly? Wait Until You Hear About False Declines!
• Ronald Wieselberg, Sales Director - Issuer Relations (Latin America), Ethoca

12:00 - 12:30pm:
Panel Discussion: Payments & Fraud - What Travel Companies Have To Do To Be Profitable!

Moderator:
• Camila Lopez, Gerente de Ventas, LatioNews

Panelists:
• Jean-Charles Odele-Gruau, Director of Payments, IATA
• Laurie Gablehouse, Travel Payment Strategies, Ingenico
• Todd Coons, Director of Sales - The Americas, Perseuss

12:30 - 1:30pm:
Lunch & Networking

1:30 - 3:00pm:
Interactive Workshops (Three 30-minute Workshops)

Workshop topics to be covered will include:
- Stopping the latest Frauds in the travel industry
- Mobile Payments for travel
- 3D secure & 2 factor authentication
- Payments Customer Experience – how to get maximum payments page conversion
- Alternative Forms of Payments
- IATA Initiatives – PCI, CUSS, BSP and Easy Pay

Workshop #1: UATP

Workshop #2: Worldpay

Workshop #3: Ingenico

3:00 - 3:30pm:
Coffee Break

3:30 - 4:30pm:
Interactive Workshops (continued from 1:30pm-3:00pm session  with two 30-minute workshops)

Workshop #1: Emailage

Workshop #2: Citi & PrimeiroPay

4:30 - 5:00pm:
Event Closing Panel (Summarizing the results of the workshops)

Moderator:
• Robson Rodrigues, Director, UATP

Panelists:
• Federico Fraga, Sales Director LATAM, Ingenico
• Rachael Stephens, Manager New AFP Sales, UATP
• Luis Sanchez, Sales Manager, Emailage
• Francisco Julian, Business Development Manager, Worldpay
• Gabriela Santos, Director Legal & Compliance, PrimeiroPay

5:00 - 6:00pm:
Networking Cockctail sponsored by UATP

 
    
About our Media Partner:



The biggest global network of over 35.000 fintech professionals and our experienced consultants they are able connect you to highly skilled people to boost your business performance.

To learn more about Payments & Cards Network, please visit: http://www.teampcn.com
To read all Magazine issues, please visit: http://www.paymentsandcardsmag.com
To sign up for the monthly magazine issue, please visit: http://www.teampcn.com/signup